Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 131, NWS Fort Worth, TX

May 27, 2015Comanche County, Texas

NWS Fort Worth, TX issued this river flood warning at May 27, 2015, 4:29 AM CDT for Comanche County, Texas. It took effect at May 27, 2015, 5:48 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 27, 2015, 4:29 AM CDT (09:29 UTC)
In effect from
May 27, 2015, 5:48 AM CDT
Expired
May 27, 2015, 10:30 PM CDT
In force
17 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.45 ft at May 27, 2015, 10:00 AM CDT.

actionminormoderate102005/2705/2805/29
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 27, 3:54 AM CDT, 35 minutes earlier.

Area forecast discussion, May 27, 3:54 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CDT WED MAY 27 2015

.DISCUSSION...
SIMILAR TO MONDAY EVENING AND YESTERDAY MORNING...WE CONTINUE TO
MONITOR A LINEAR MCS EXITING THE REGION. THIS MCS HAS BEEN WEAKER
AND SLOWER AS IT HAS BECOME COLD POOL DRIVEN ACROSS OUR CENTRAL
TEXAS COUNTIES AND WILL STILL HAVE HYDROLOGICAL IMPACTS THROUGH
SUNRISE ACROSS THAT AREA. WE SHOULD SEE ENOUGH INHIBITION FROM
SUBSIDENCE BEHIND THIS MESOSCALE FEATURE FOR MAINLY ISOLATED
ACTIVITY LATER THIS MORNING...THOUGH WILL HOLD HIGHER CHANCES
ACROSS OUR FAR SOUTHERN COUNTIES FOR MCS MESOSCALE REMNANTS MOVING
E/SE ACROSS THOSE AREAS.

MORE SHORTWAVE ENERGY CURRENTLY OVER THE SOUTHERN HIGH PLAINS
WILL RIPPLE ACROSS THE AREA THIS COMING AFTERNOON AND EVENING ONCE
AGAIN. AS THE ENVIRONMENT RECOVERS WITH DAYTIME HEATING AND
REDESTABILIZES THIS AFTERNOON...WE EXPECT MORE SCATTERED STORMS
WITH LOCALIZED HEAVY RAINFALL TO DEVELOP. DESPITE THIS...WE DO NOT
FEEL ANY HEAVY RAIN WILL BE WIDESPREAD AND WILL FOREGO ANY FLASH
FLOOD WATCH ISSUANCE AT THIS TIME AFTER COORDINATION WITH
SURROUNDING OFFICES. WE/LL ADVERTISE OUR BEST CHANCES ACROSS THE
NE HALF OF THE CWA TODAY AS IT APPEARS AN OUTFLOW BOUNDARY WILL
SURGE OUT OF OKLAHOMA DURING THE AFTERNOON HOURS. HIGH RESOLUTION
SHORT TERM MODELS ARE EVEN STRUGGLING IN THIS MOIST AND
PROGRESSIVE REGIME AND CONFIDENCE IS NOT VERY HIGH ON COVERAGE AND
TIMING. FINALLY...IT APPEARS MUCH OF THE AREA WILL BE UNDER A
SLIGHT RISK FOR SEVERE STORMS ONCE AGAIN THIS AFTERNOON AND
EVENING WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAIN/FLOODING BEING THE MAIN THREATS. HOWEVER...A BRIEF TORNADO OR
TWO CANNOT BE DISCOUNTED THROUGH THIS EVENING WITH SUBTLE OUTFLOW
BOUNDARIES AROUND TODAY.

THURSDAY MORNING SHOULD BE SIMILAR TO THIS MORNING WITH A
REPRIEVE IN CONVECTIVE ACTIVITY. THE REPRIEVE WILL BE SHORT-LIVED
HOWEVER... WITH ANOTHER SUBSTANTIAL SHORTWAVE DISTURBANCE ARRIVING
THURSDAY AFTERNOON AND NIGHT WITH ANOTHER POTENTIAL MCS LATE
THURSDAY NIGHT INTO FRIDAY MORNING. LATER FRIDAY...FRIDAY NIGHT
AND INTO SATURDAY MORNING...IT APPEARS A SIMILAR SCENARIO UNFOLDS
WITH MORE WIDESPREAD HEAVY RAINS OCCURRING ESPECIALLY DURING THE
NOCTURNAL HOURS WITH ANY MCS/S THAT MOVE THROUGH. THIS WILL LIKELY
BE THE TIME FRAME FOR A FUTURE FLASH FLOOD WATCH ISSUANCE WITH
GREATER AREAL COVERAGE OF HEAVIER RAINS. CONFIDENCE REGARDING
SEVERE WEATHER REMAINS LOW DURING THIS PERIOD AND WILL BE REFINED
IN FUTURE FORECASTS AND DISCUSSIONS.

THE MAIN LONGWAVE TROUGH APPEARS TO FINALLY LIFT EAST ACROSS THE
PLAINS THIS COMING WEEKEND AND WILL HELP TO USHER IN A WEAK LATE
SEASON COLD FRONT INTO THE AREA. SCATTERED RAIN CHANCES WILL
CONTINUE EVEN BEHIND THE FRONT WITH MOISTURE LINGERING OVER THE
AREA...BUT SHOULD WANE FROM NORTH TO SOUTH ON SUNDAY/SUNDAY NIGHT
WITH AN UPPER RIDGE TO THE WEST EXPANDING EASTWARD TOWARD THE AREA
PER THE CANADIAN AND EUROPEAN MODELS. HOWEVER...THE GFS STILL
WANTS TO LINGER A WEAK...CUT OFF UPPER LOW OVER THE ARKLATEX TO
OUR EAST. WILL FOLLOW THE FORMER MODELS ON THE FORECAST FOR NOW
BUT IF THE GFS PANS OUT...LOW RAIN CHANCES MAY LINGER ACROSS THE
EASTERN CWA INTO EARLY NEXT WEEK. EITHER WAY...THINK MANY OF US
ARE LOOKING FORWARD TO THIS LONGWAVE PATTERN SHIFT AND AN
OPPORTUNITY FOR THE ENTIRE AREA TO DRY OUT SOMEWHAT AS WE MOVE
INTO EARLY JUNE.

05/

&&

.AVIATION...
/ISSUED 1203 AM CDT WED MAY 27 2015/
ALTHOUGH THUNDERSTORMS HAVE MOVED TO THE SOUTH OF DALLAS AND
TARRANT COUNTIES...SOME LIGHTNING WILL AFFECT THE METROPLEX TAF
SITES THROUGH 09Z. MVFR CEILINGS MAY BE SLOW TO COME BACK IN DUE
TO THE CONVECTION TO THE SOUTH...BUT HAVE BROUGHT MVFR CEILINGS IN
AT 09Z ALONG WITH SOME LIGHT FOG. EXPECT CEILINGS TO IMPROVE TO
VFR BY EARLY AFTERNOON /19Z/. SCATTERED THUNDERSTORMS ARE A
POSSIBILITY ACROSS ALL OF NORTH AND CENTRAL TEXAS WEDNESDAY
AFTERNOON...THUS HAVE VCTS IN THE TAFS THROUGH THE AFTERNOON. MVFR
CEILINGS WILL SPREAD ACROSS THE REGION TOWARD 06Z THURSDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  70  84  71  82 /  50  40  40  50  50
WACO, TX              87  72  84  72  83 /  30  40  40  30  40
PARIS, TX             81  69  83  70  80 /  50  30  40  40  50
DENTON, TX            85  70  83  70  81 /  50  30  40  50  50
MCKINNEY, TX          84  70  84  70  81 /  50  30  40  50  50
DALLAS, TX            87  72  84  72  82 /  50  40  40  40  50
TERRELL, TX           86  71  85  72  82 /  50  40  40  40  40
CORSICANA, TX         85  71  84  72  82 /  40  40  40  30  40
TEMPLE, TX            87  72  84  72  83 /  40  30  40  30  40
MINERAL WELLS, TX     86  70  82  68  82 /  30  40  40  50  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

/05
Hazardous weather outlook, May 26, 10:07 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT TUE MAY 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1007 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT. SOME STORMS
MAINLY ALONG AND SOUTH OF THE I-20 CORRIDOR WILL PRODUCE
DAMAGING WINDS AND LARGE HAIL AS WELL AS LOCALLY HEAVY RAIN
THAT WILL RESULT IN SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH
THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL
BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY
RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT
IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE OVERNIGHT HOURLY MAINLY
ALONG AND SOUTH OF THE I-20 CORRIDOR.

In the hours before

Local storm report, May 27, 1:34 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     TSTM WND GST     GROESBECK               31.53N  96.52W
05/27/2015  E60 MPH          LIMESTONE          TX   PUBLIC
Special weather statement, May 27, 1:35 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT WED MAY 27 2015

TXZ147-148-158-160-162-174-175-270715-
ROBERTSON TX-BELL TX-ANDERSON TX-LEON TX-FREESTONE TX-MILAM TX-
FALLS TX-
135 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FALLS...ANDERSON...BELL...
ROBERTSON...FREESTONE...LEON AND MILAM COUNTIES UNTIL 215 AM CDT...

AT 133 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH OF PALESTINE
TO TEAGUE TO BREMOND TO TEMPLE...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  CAMERON AROUND 155 AM CDT.
  ROCKDALE AROUND 215 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEONA...MARQUEZ...
KIRVIN...STREETMAN...JEWETT...NORMANGEE...OAKWOOD...BUCKHOLTS...
MILANO AND SCHWERTNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3151 9574 3132 9566 3109 9576 3096 9626
      3070 9656 3046 9715 3073 9727 3091 9783
      3104 9791 3131 9743 3124 9734 3152 9680
      3122 9660 3125 9654 3141 9624 3180 9649
      3201 9606 3208 9542 3185 9545 3161 9526
TIME...MOT...LOC 0633Z 318DEG 24KT 3186 9550 3174 9595 3137 9632 3095
9714

DUNN
Special weather statement, May 27, 1:48 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 AM CDT WED MAY 27 2015

TXZ105-118>121-270715-
ROCKWALL-HUNT-DALLAS-TARRANT-KAUFMAN-
148 AM CDT WED MAY 27 2015

...GUSTY WINDS FROM THUNDERSTORMS TO THE SOUTH WILL AFFECT
ROCKWALL..DALLAS...SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND TARRANT
COUNTIES...

AT 145 AM CDT...A AREA OF SHOWERS AND THUNDERSTORMS WAS SOUTH OF A
CLEBURNE TO KAUFMANN LINE. TO THE NORTH OF THESE STORMS WIND GUSTS
IN EXCESS OF 40 MPH ARE POSSIBLE THROUGH 245 AM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...GARLAND...IRVING...GRAND PRAIRIE...
MESQUITE...CARROLLTON...RICHARDSON...MANSFIELD...ROWLETT...EULESS...
DESOTO...BEDFORD...GRAPEVINE...CEDAR HILL...HALTOM CITY...KELLER...
COPPELL AND DUNCANVILLE.

LAT...LON 3257 9608 3257 9755 3299 9754 3295 9606
TIME...MOT...LOC 0645Z 268DEG 47KT 3281 9651

92
Special weather statement, May 27, 2:21 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT WED MAY 27 2015

TXZ142-143-156-157-270800-
LAMPASAS TX-MILLS TX-HAMILTON TX-CORYELL TX-
221 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON...
SOUTHWESTERN CORYELL...CENTRAL LAMPASAS AND SOUTHEASTERN MILLS
COUNTIES UNTIL 300 AM CDT...

AT 221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF GOLDTHWAITE...OR 24 MILES NORTHEAST OF SAN SABA...
MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EVANT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3155 9851 3160 9797 3120 9798 3124 9852
TIME...MOT...LOC 0721Z 267DEG 24KT 3142 9838

58
Special weather statement, May 27, 3:43 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CDT WED MAY 27 2015

TXZ157-159-270930-
MCLENNAN TX-CORYELL TX-
343 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CORYELL AND
SOUTHWESTERN MCLENNAN COUNTIES UNTIL 430 AM CDT...

AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT GATES...OR NEAR GATESVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GATESVILLE...MCGREGOR...BRUCEVILLE-EDDY...MOODY...CRAWFORD...MOTHER
NEFF STATE PARK...FORT GATES...OGLESBY AND SOUTH MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3124 9773 3144 9773 3162 9742 3130 9724
      3128 9738 3132 9742 3127 9752
TIME...MOT...LOC 0842Z 259DEG 22KT 3138 9767

92
Special weather statement, May 27, 3:51 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT WED MAY 27 2015

TXZ158-270930-
BELL TX-
351 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 430 AM CDT...

AT 351 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARKER HEIGHTS...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S
POINT RESORT...SALADO...LITTLE RIVER-ACADEMY...TROY AND ROGERS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 283 AND 312.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3092 9777 3120 9765 3132 9742 3124 9734
      3128 9728 3098 9707 3093 9720
TIME...MOT...LOC 0851Z 266DEG 28KT 3106 9763

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:12 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 7:22 PM CDTSpecial Weather StatementFWDJack38 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 7:44 PM CDTTornado WarningFWDErath31 min
May 26, 7:48 PM CDTTornado WarningFWDEastland42 min
May 26, 8:05 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
May 26, 8:31 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 8:40 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 26, 8:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 8:57 PM CDTFlash Flood WarningFWDTarrant3 hr
May 26, 9:05 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 26, 9:09 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant64 min
May 26, 9:17 PM CDTSevere Thunderstorm WarningFWDHood, Somervell58 min
May 26, 9:21 PM CDTFlash Flood WarningFWDDallas3 hr
May 26, 9:29 PM CDTFlash Flood WarningFWDComanche, Eastland, Erath5 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningFWDParker51 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:48 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis57 min
May 26, 10:09 PM CDTFlash Flood WarningFWDDallas, Ellis, Johnson, Tarrant3 hr
May 26, 10:23 PM CDTSpecial Weather StatementFWDVan Zandt52 min
May 26, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton61 min
May 26, 10:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman56 min
May 26, 10:42 PM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton3 hr
May 26, 11:03 PM CDTFlash Flood WarningFWDHood, Johnson, Somervell3 hr
May 26, 11:15 PM CDTFlash Flood WarningFWDKaufman, Van Zandt3 hr
May 26, 11:22 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, Hill, McLennan53 min
May 26, 11:25 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 26, 11:26 PM CDTAreal Flood WarningFWDEastland, Erath, Palo Pinto, Stephens6 hr
May 26, 11:47 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
May 26, 11:58 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt62 min
May 27, 12:16 AM CDTRiver Flood WarningFWDComanche6 days
May 27, 12:22 AM CDTFlash Flood WarningFWDComanche, Hamilton, Mills3 hr
May 27, 12:29 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills61 min
May 27, 12:36 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Limestone, Navarro3 hr
May 27, 12:39 AM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone, McLennan, Navarro51 min
May 27, 12:42 AM CDTAreal Flood AdvisoryFWDHenderson4 hr
May 27, 12:45 AM CDTRiver Flood WarningFWDPalo Pinto7 days
May 27, 12:45 AM CDTRiver Flood WarningFWDParker9 days
May 27, 12:46 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan59 min
May 27, 12:56 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan3 hr
May 27, 1:12 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone3 hr
May 27, 1:35 AM CDTSpecial Weather StatementFWDAnderson, Bell, Falls, Freestone, Leon, Milam and 1 more40 min
May 27, 1:48 AM CDTSpecial Weather StatementFWDDallas, Kaufman, Rockwall, Tarrant27 min
May 27, 2:15 AM CDTAreal Flood WarningFWDKaufman, Van Zandt3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDLampasas39 min
May 27, 2:37 AM CDTAreal Flood AdvisoryFWDBell, Leon, Milam, Robertson3 hr
May 27, 3:22 AM CDTRiver Flood WarningFWDHamilton31 hr
May 27, 3:30 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
May 27, 3:43 AM CDTSpecial Weather StatementFWDMcLennan47 min
May 27, 3:51 AM CDTSpecial Weather StatementFWDBell39 min
May 27, 6:06 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 7:55 AM CDTRiver Flood WarningFWDStephens18 hr
May 27, 8:35 AM CDTRiver Flood WarningFWDHunt50 hr
May 27, 8:59 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 10:26 AM CDTRiver Flood WarningFWDCoryell6 days
May 27, 2:37 PM CDTSpecial Weather StatementFWDFreestone38 min
May 27, 2:46 PM CDTSpecial Weather StatementFWDYoung44 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
May 27, 3:28 PM CDTAreal Flood AdvisoryFWDYoung2 hr
May 27, 4:10 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 27, 4:15 PM CDTSpecial Weather StatementFWDHamilton45 min
May 27, 4:58 PM CDTSpecial Weather StatementFWDHood47 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell51 min
May 27, 5:53 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell52 min
May 27, 6:29 PM CDTSevere Thunderstorm WarningFWDParker46 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningFWDHood12 min
May 27, 6:46 PM CDTSpecial Weather StatementFWDNavarro44 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.